RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 2017 Volume 58, Number 3, Pages 673–685 (Mi smj2888)

This article is cited in 2 papers

Some properties of solutions to a family of integral equations arising in the models of living systems

N. V. Pertsev

Sobolev Institute of Mathematics, Omsk Branch, Omsk, Russia

Abstract: We consider the well-posedness problem of nonlinear integral and differential equations with delay which arises in the elaboration of mathematical models of living systems. The questions of existence, uniqueness, and nonnegativity of solutions to these systems on an infinite semiaxis are studied as well as continuous dependence of solutions on the initial data on finite time segments.

Keywords: nonlinear integral equation, differential equation with delay, global solvability, nonnegativity of a solution, mathematical model, well-posedness, living system.

UDC: 517.968.4+517.929

MSC: 35R30

Received: 15.06.2016

DOI: 10.17377/smzh.2017.58.315


 English version:
Siberian Mathematical Journal, 2017, 58:3, 525–535

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025